Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What leads to twitching in left bicep after rough physical activity?

Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
Hi, I have noticed that my left bicep started twitching occasionally about a month ago. It then seemed to go away after about a week or so. Now, it started up again. It does seem to coincide with some rougher physical activity in playing with my kids. Is this something to be concerned about? There is no pain and it does not impact my ability to do anything - not constant either. What could be causing this? Thank you
Posted Sun, 19 Jan 2014 in Bones, Muscles and Joints
Answered by Dr. K. Naga Ravi Prasad 2 hours later
Brief Answer: Might not be a matter of concern. Detailed Answer: Hi, thanks for writing to XXXXXXX This is just to educate you that muscle twitches can happen for lots of reasons like stress, too much caffeine, a poor diet, exercise, or as a side effect of some medications. Typically,this type of twitches usually go away after a few days. They're often related to stress or anxiety. Although most twitches go away in a few days and are nothing to worry about, some twitches can be caused by nerve problems or other medical conditions. Getting enough sleep, avoiding too much caffeine, and eating healthy foods (like lots of fruits and vegetables) can help prevent some muscle twitches. You should consult a NEUROPHYSICIAN, if - you have a twitch that doesn't go away - you notice weakness, tingling, or numbness in the area where you get muscle twitches - it looks like the muscle is getting smaller Hope I have addressed your query. Happy to help further Good day
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor